MAUDE Adverse Event Report: Datascope Corp. SENSATION PLUS 8Fr. 50cc IAB & Accessories (w/Pressure Tubes, No Stylet); System, Balloon, Intra-Aortic And Control

Datascope Corp. SENSATION PLUS 8Fr. 50cc IAB & Accessories (w/Pressure Tubes, No Stylet); System, Balloon, Intra-Aortic And Control
Model Number 0684-00-0576-01
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that gas loss alarm occured on a cardiosave intra-aortic balloon pump (iabp) during support with a sensation plus 50cc intra-aortic balloon (iab) catheter for left ventricular (lv) assist following surgery.Approximately six hours after insertion, while the patient was in the intensive care unit (icu), a gas loss alarm occurred.No blood was observed in the helium tubing.Iabp therapy was discontinued and the iab catheter was removed.No patient harm or injury was reported.
 
Additional Manufacturer Narrative
Event site postal code: 4818 ck.Upon completion of the investigation into this event a follow up report will be submitted.

Brand Name
SENSATION PLUS 8Fr. 50cc IAB & Accessories (w/Pressure Tubes, No Stylet)
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key50800364
Report Number2248146-2026-0001542
Device Sequence Number8643648
Product Code DSP
UDI-Device Identifier10607567108605
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K112327
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0576-01
Device Catalogue Number0684-00-0576-01
Device Lot Number3000497717
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE Intra-Aortic Balloon Pump OT1612103
Patient Age61 YR
Patient SexMale
Patient Weight151 LB